×

Reducing problems of integral geometry in the three-dimensional space to perturbed polysingular integral equations. (English. Russian original) Zbl 0976.53086

Dokl. Math. 57, No. 3, 424-426 (1998); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 360, No. 5, 583-585 (1998).
From the text: A broad class of problems of integral geometry in the three-dimensional space that reduce to solving a perturbed Radon problem with a bounded range of angles is considered. The uniqueness theorem for the specified operator equation is proved by reducing this equation to a perturbed polysingular integral equation.

MSC:

53C65 Integral geometry
PDF BibTeX XML Cite